MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 1000 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 1000
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio-control also observed that the device was delivering monophasic energy rather than biphasic energy.The energy delivered by the device was also at a lower energy level than what was selected.The cause of the observed issue was determined to be due to a therapy harness ferrite bead being set over an integrated circuit, designator u1, in error during the manufacturing of the device.The incorrectly set therapy harness ferrite bead broke u1 legs 1 and 16 coming from the analog pcb assembly.U1 leg 16 no longer had a connection, which resulted in the device delivering a monophasic shock at a reduced energy level.The customer received a replacement device.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device was delivering monophasic energy rather than biphasic energy.The energy delivered by the device was also at a lower energy level than what was selected.As a result, the incorrect defibrillation therapy may be delivered, if it was needed.

Brand Name
LIFEPAK® 1000 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7942730
Report Number0003015876-2018-01654
Device Sequence Number2255492
Product Code MKJ
UDI-Device Identifier00885074698878
UDI-Public00885074698878
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000
Device Catalogue Number99425-000023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1